Alert archive / Texas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 142, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jul 11, 2022, 6:39 PM CDT for Bastrop County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2022, 6:39 PM CDT (23:39 UTC)
- Expired
- Jul 11, 2022, 7:19 PM CDT
- In force
- 40 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Bastrop County, TX
The radar
The Ft Hood radar (KGRK), 75 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.7 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -299 J/kg
- Mixed-layer LCL
- 1179 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
819
WUUS54 KEWX 112339
SVREWX
TXC021-120045-
/O.NEW.KEWX.SV.W.0142.220711T2339Z-220712T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
639 PM CDT Mon Jul 11 2022
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
East central Bastrop County in south central Texas...
* Until 745 PM CDT.
* At 639 PM CDT, a severe thunderstorm was located over Circle D-KC
Estates, or 8 miles northeast of Bastrop, moving south at 10 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Bastrop, Smithville, Camp Swift, Paige, Circle D-KC Estates, Upton,
Bastrop State Park, Hills Prairie, Buescher State Park and Alum
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2997 9711 2996 9735 3025 9731 3026 9710
3003 9705
TIME...MOT...LOC 2339Z 357DEG 7KT 3019 9721
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MO2 follow-up statements
958
WWUS54 KEWX 120003
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
703 PM CDT Mon Jul 11 2022
TXC021-120045-
/O.CON.KEWX.SV.W.0142.000000T0000Z-220712T0045Z/
Bastrop TX-
703 PM CDT Mon Jul 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EAST CENTRAL BASTROP COUNTY...
At 703 PM CDT, a severe thunderstorm was located over Circle D-KC
Estates, or near Bastrop, and is nearly stationary.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Bastrop, Smithville, Camp Swift, Paige, Circle D-KC Estates, Upton,
Bastrop State Park, Hills Prairie, Buescher State Park and Alum
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2997 9711 2996 9735 3024 9731 3026 9710
3003 9705
TIME...MOT...LOC 0003Z 355DEG 3KT 3017 9723
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MO057
WWUS54 KEWX 120019
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
719 PM CDT Mon Jul 11 2022
TXC021-120029-
/O.CAN.KEWX.SV.W.0142.000000T0000Z-220712T0045Z/
Bastrop TX-
719 PM CDT Mon Jul 11 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BASTROP COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
LAT...LON 2997 9711 2996 9735 3024 9731 3026 9710
3003 9705
TIME...MOT...LOC 0018Z 357DEG 7KT 3014 9723
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:37 PM CDT, 2 minutes earlier.
Area forecast discussion, Jul 11, 6:37 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
637 PM CDT Mon Jul 11 2022
...New AVIATION...
.SHORT TERM...
(Tonight through Tuesday night)
Issued at 232 PM CDT Mon Jul 11 2022
Clouds continue to increase across the southern Edwards Plateau and
the Hill Country as of 2 PM. Area radars are picking up isolated
showers and thunderstorms from northwest Bandera County to northwest
Williamson County. This activity comes as a result of a convergence
zone over the Hill Country in addition to local effects. Isolated
showers and thunderstorms are expected to continue through early this
evening as they push to the south and southeast. Stronger storms are
capable of producing heavy downpours, occasional lightning and wind
gusts up to 40 mph.
Now that the convective probability talk is out of the way, let us
talk about the heat. As of 2 PM, temperatures are ranging from 102
to 106 along the I-35 Corridor, 97 to 102 across the Hill Country
and 100 to 104 across Coastal Plains. An Excessive Heat Warning is
in effect for the I-35 Corridor and the Coastal Plains areas with a
Heat Advisory for the rest of South Central Texas. There is a good
chance for daily record high temperatures at all climate sites.
The heat continues into Tuesday across the area and therefore the
Excessive Heat Warning and Heat Advisory are in effect through
Tuesday evening.
Similar to today with less coverage, expect isolated showers and
thunderstorms to develop in the afternoon due to interaction of
lingering outflow boundaries, local effects and later in the
afternoon and evening the sea breeze. Some storms could be strong
and produce heavy downpours, lightning and wind gusts up to 40 mph.
Mostly clear to partly cloudy skies area expected Tuesday night with
lows in the mid 70s to 82 degrees.
&&
.LONG TERM...
(Wednesday through Sunday)
Issued at 232 PM CDT Mon Jul 11 2022
The long term forecast period begins as the subtropical high --
responsible for the excessive heat currently entrenched across the
area -- begins to pivot westward and recenters over the Four Corners
Region. We will begin to feel the effects of this transition through
the end of the work week, with widespread 100-105 degree warmth on
Wednesday afternoon falling back to upper 90s and low 100s by
Friday. Similar temperatures should hold through the upcoming
weekend, with the coolest readings in the mid-upper 90s being found
in the higher terrain of Hill Country. While still well above
normal, this should provide some minor relief after an oppressive
beginning of the week.
Apart from the warmth, small chances for isolated to widely-
scattered convection continue to be carried in the Wednesday,
Thursday, and Friday afternoon weather grids in this forecast
package. Peak daytime heating, the sea breeze, and a weak surface
frontal zone are at the heart of these precipitation chances, with
the last of these three features currently forecast to enter the
region during the late Wednesday through Thursday timeframe. Am
inclined to think that the bulk of any convective activity connected
to this boundary will hold off until Thursday afternoon, however,
cannot entirely rule out the possibility of a shower or storm across
Burnet, Llano, and Williamson Counties Wednesday afternoon as the
front approaches South-Central Texas from the north. This will be in
addition to any isolated convection that develops across portions of
the Coastal Plains along the sea breeze. Well into the CWA by
Thursday afternoon, the boundary should work alongside the sea
breeze to support another round of pulse-type convection across
portions of the Coastal Plains, Hill Country, and I-35 corridor.
Isolated sea breeze storms will then be possible across the far
southeast once more on Friday afternoon. Of similar character to the
activity observed over this past weekend, most locations will see
the week come and go without any appreciable rainfall, though areas
finding themselves under a storm could pick up a quick tenth to
quarter inch of rain at some point in the Wednesday-Friday
timeframe. The remainder of the long term forecast period turns dry
from Saturday onward.
&&
.AVIATION...
(00Z TAFS)
Issued at 633 PM CDT Mon Jul 11 2022
VFR conditions will continue through the TAF period as the moisture
level in the atmosphere remains low under the ridge of high
pressure. This will also keep winds generally light and variable,
although south and southeasterly directions will be dominate, except
when thunderstorm outflows impact the terminals. Thanks to earlier
outflows any convective activity this evening should remain east of
AUS and south of SAT/SSF. With convection ongoing to the NE of DRT
will have to watch for potential activity through 03z, or at least
changing wind direction from these outflows along the Rio Grande.
Additional isolated activity is again possible Tuesday afternoon and
evening, but with coverage again expected to be low and locations
impacted uncertain have left mention out of the TAFs.
&&
.CLIMATE...
Record High Temperatures for July 11th-12th, Month of July:
11th 12th July
SAT...104/1917...103/1998*...107 on 7/13/2020
ATT...108/1917...107/1954....110 on 7/23/2018 and now 7/10/2022
AUS...104/1954...106/1954....109 on 7/23/2018
DRT...109/2020...109/2020....112 on 7/13/2020
* also previous years
&&
.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry 109 78 103 79 / 20 10 10 0
Austin Bergstrom Intl Airport 107 77 103 77 / 20 10 10 10
New Braunfels Muni Airport 108 77 102 76 / 20 20 10 20
Burnet Muni Airport 107 78 102 78 / 20 10 10 0
Del Rio Intl Airport 108 83 106 81 / 10 10 20 10
Georgetown Muni Airport 107 78 104 79 / 20 10 10 0
Hondo Muni Airport 108 78 105 77 / 20 20 10 20
San Marcos Muni Airport 106 77 104 77 / 20 20 10 20
La Grange - Fayette Regional 105 78 104 77 / 20 20 10 0
San Antonio Intl Airport 107 79 103 78 / 20 20 10 20
Stinson Muni Airport 108 79 104 78 / 20 20 10 20
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning until 7 PM CDT Tuesday for Atascosa-Bastrop-
Bexar-Caldwell-Comal-De Witt-Fayette-Frio-Gonzales-Guadalupe-Hays-
Karnes-Lavaca-Lee-Medina-Travis-Williamson-Wilson.
Heat Advisory until 7 PM CDT Tuesday for Atascosa-Bandera-Bastrop-
Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-Dimmit-Edwards-Fayette-
Frio-Gillespie-Gonzales-Guadalupe-Hays-Karnes-Kendall-Kerr-Kinney-
Lavaca-Lee-Llano-Maverick-Medina-Real-Travis-Uvalde-Val Verde-
Williamson-Wilson-Zavala.
&&
Short-Term...17
Long-Term...Quigley
Aviation...TreadwayHazardous weather outlook, Jul 11, 6:08 AM CDT, 12 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 608 AM CDT Mon Jul 11 2022 TXZ171>173-183>194-202>209-217>225-228-121115- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 608 AM CDT Mon Jul 11 2022 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. An Excessive Heat Warning is in effect through 7 PM Tuesday evening for areas along and east of Interstate 35. A Heat Advisory is in effect through 7 PM Tuesday evening for the Hill Country and Rio Grande Plains. Highs today are expected to soar to 103 to 110, with heat indices up to 112. Heat related illnesses are possible, especially with extended periods of time outdoors during peak heating hours. Isolated thunderstorms are possible over our area this afternoon into early evening. Strong wind gusts are the main threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. An Excessive Heat Warning is in effect through 7 PM Tuesday evening for areas along and east of Interstate 35. A Heat Advisory is in effect through 7 PM Tuesday evening for the Hill Country and Rio Grande Plains. Highs on Tuesday are expected to soar to 103 to 108, with heat indices up to 112. Heat related illnesses are possible, especially with extended periods of time outdoors during peak heating hours. Above normal temperatures will continue Wednesday through Sunday. There remains a potential for additional Heat Advisories. Isolated thunderstorms are possible over parts of our area each afternoon into early evening. Strong wind gusts are the main threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Jul 11, 2:53 PM CDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
253 PM CDT Mon Jul 11 2022
TXZ191>193-208-112045-
Caldwell TX-Bastrop TX-Hays TX-Travis TX-
253 PM CDT Mon Jul 11 2022
...A strong thunderstorm will impact portions of north central
Caldwell, northeastern Hays, south central Travis and west central
Bastrop Counties through 345 PM CDT...
At 253 PM CDT, Doppler radar was tracking a strong thunderstorm near
Barton Creek, or near Tanglewood Forest, moving southeast at 20 mph.
HAZARD...Winds in excess of 40 mph and up to half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Austin, Buda, Lockhart, Dripping Springs, Tanglewood Forest, Austin
Bergstrom Int Airport, West Lake Hills, Rollingwood, Mustang Ridge,
Niederwald, Bear Creek, Barton Creek, Shady Hollow, Onion Creek,
Cedar Creek, Manchaca, Sunset Valley, San Leanna, Hays and Creedmoor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3022 9800 3035 9785 3009 9747 2990 9769
TIME...MOT...LOC 1953Z 314DEG 20KT 3024 9787
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 11, 4:21 PM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
421 PM CDT Mon Jul 11 2022
TXZ188-112200-
Gillespie TX-
421 PM CDT Mon Jul 11 2022
...A strong thunderstorm will impact portions of southeastern
Gillespie County through 500 PM CDT...
At 421 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rocky Hill, or near Fredericksburg, moving south at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fredericksburg, Stonewall, Blumenthal, Luckenbach, Cain City,
Grapetown and Rocky Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3035 9898 3034 9874 3014 9863 3014 9899
TIME...MOT...LOC 2121Z 339DEG 7KT 3023 9881
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MOSpecial weather statement, Jul 11, 4:22 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
422 PM CDT Mon Jul 11 2022
TXZ206-112200-
Comal TX-
422 PM CDT Mon Jul 11 2022
...A strong thunderstorm will impact portions of central Comal County
through 500 PM CDT...
At 422 PM CDT, Doppler radar was tracking a strong thunderstorm over
Spring Branch, or 11 miles west of Canyon Lake Dam, moving south at
10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Canyon Lake, Bulverde, Spring Branch, Smithson Valley, Guadalupe
River State Park, Startzville and Honey Creek State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2978 9815 2972 9834 2973 9835 2972 9838
2973 9838 2975 9841 2971 9843 2972 9845
2973 9844 2974 9845 2988 9848 3000 9835
3001 9830
TIME...MOT...LOC 2122Z 339DEG 7KT 2991 9838
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MOSpecial weather statement, Jul 11, 4:40 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
440 PM CDT Mon Jul 11 2022
TXZ189-205-206-112230-
Comal TX-Bexar TX-Kendall TX-
440 PM CDT Mon Jul 11 2022
...A strong thunderstorm will impact portions of southern Kendall,
northwestern Bexar and west central Comal Counties through 530 PM
CDT...
At 440 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kreutzberg, or 8 miles northeast of Boerne, moving southeast at 15
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Boerne, Fair Oaks Ranch, Bulverde, Cross Mountain, Walnut Grove,
Guadalupe River State Park, Kendalia, Leon Springs, Kreutzberg,
Welfare, Nelson City, Bergheim, Sisterdale, Timberwood Park,
Government Canyon State Natural Area, San Geronimo, Cascade Caverns,
Anhalt, Specht Store and Crown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3003 9852 2973 9845 2958 9881 2969 9881
2972 9878 2974 9882 2991 9884
TIME...MOT...LOC 2140Z 323DEG 11KT 2988 9864
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MOSpecial weather statement, Jul 11, 5:10 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
510 PM CDT Mon Jul 11 2022
TXZ185-187-203-112300-
Uvalde TX-Real TX-Bandera TX-
510 PM CDT Mon Jul 11 2022
...A strong thunderstorm will impact portions of west central
Bandera, northern Uvalde and southern Real Counties through 600 PM
CDT...
At 509 PM CDT, Doppler radar was tracking a strong thunderstorm over
Tuff, or over Leakey, moving south at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Leakey, Camp Wood, Montell, Garner State Park, Tuff, Rio Frio, Reagan
Wells, Utopia, Concan, Vance, Barksdale and Lost Maples State Natural
Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2986 9962 2955 9948 2949 9974 2952 10002
2962 10002 2963 10001 2966 10002 2974 10003
2975 10002 2979 10003 2980 10001 2983 10003
TIME...MOT...LOC 2209Z 353DEG 9KT 2975 9977
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
MOSpecial weather statement, Jul 11, 5:15 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
515 PM CDT Mon Jul 11 2022
TXZ173-194-112300-
Williamson TX-Lee TX-
515 PM CDT Mon Jul 11 2022
...A strong thunderstorm will impact portions of southeastern
Williamson and northwestern Lee Counties through 600 PM CDT...
At 514 PM CDT, Doppler radar was tracking a strong thunderstorm near
Thorndale, or 12 miles east of Taylor, moving southeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Thrall, Tanglewood, Sandoval and Noack.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3046 9715 3053 9703 3049 9699 3038 9728
3039 9730 3063 9735 3068 9725
TIME...MOT...LOC 2214Z 336DEG 9KT 3056 9722
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
MOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:04 PM CDT | Special Weather Statement | EWX | Guadalupe | 26 min |
| Jul 10, 8:06 PM CDT | Special Weather Statement | EWX | Val Verde | 24 min |
| Jul 11, 2:53 PM CDT | Special Weather Statement | EWX | Travis | 52 min |
| Jul 11, 4:15 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 45 min |
| Jul 11, 4:21 PM CDT | Special Weather Statement | EWX | Gillespie | 39 min |
| Jul 11, 4:22 PM CDT | Special Weather Statement | EWX | Comal | 38 min |
| Jul 11, 4:40 PM CDT | Special Weather Statement | EWX | Kendall | 50 min |
| Jul 11, 5:10 PM CDT | Special Weather Statement | EWX | Real | 50 min |
| Jul 11, 5:15 PM CDT | Special Weather Statement | EWX | Lee | 45 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.